# SDR SIMA200620818

- Difficulty date: July 14, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB SRM, SRM 145/1142 REV 33, CHAPTERS 51-140-02, 03, 51-40-06 AND EMB CPM, CPM 145/1132 REV 13, CHAPTER 51-21-04.  RETURNED AIRCRAFT TO SERVICE.  (M)
